# SDR CHQ00040

- Difficulty date: November 16, 2001
- Submitted: November 17, 2001
- Operation: Air carrier
- Aircraft: N121
- Make and model: Saab SF340A
- Aircraft serial: N121CQ
- Aircraft time: 27,714 hours, 26,348 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND BUS LIGHT INOP.
